# SDR SWAA050977

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT CARGO DOOR CUTOUT, FWD LOWER CORNER.  REPAIRED SKIN PER SRM.
